# SDR ASAA2018070725308

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 17,149 hours, 5,656 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW6455
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 30,213 hours, 10,178 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXPERIENCED MULTIPLE AUTO SHUTDOWN DURING STARTING PROCEDURES. GROUNDED - YES. ENGINEERING REQUEST - REMOVED AND REPLACED NR 1 ENG FUEL PUMP REF AMM 73-11-01, AND REMOVED AND REPLACED NR 1 ENG HMU. ACCOMPLISHED ENGINE IDLE LEAK CHECK REF AMM 71-00-00-700-801-F00 NO LEAKS NOTED. ACCOMPLISHED ACTUATOR TEST REF AMM 71-00-00-700-807-F00 OPS TEST GOOD. NO EEC FAULTS FOUND AND OBSERVED NO START FAULTS.
